# SDR GTIA2021032535654

- Difficulty date: March 25, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 18,416 hours, 8,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE INOP-R/R AFT MEGAPHONE IAW AIRBUS A321 EMERGENCY AIRCRAFT DRAWINGS
